# SDR 6BUY2015120100005

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: General aviation
- Filed by: Airbus Operations SAS, repair station 6BUY061C
- Make and model: Airbus A320*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700007
- Part serial: NT1956
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE RADOME HAS BEEN PREVIOUSLY REPAIRED. THE PREVIOUS REPAIRS ARE NOT COMPLIANT WITH THE CURRENT CMM 53-11-15, REV 22 MAY 2011.1.24.  REPAIRS OF 130 MM DIAMETER AND 12 REPAIRS OF 50 MM DIAMETER HAVE BEEN PERFORMED ON THE SHELL SANDWICH AREA WITH HONEYCOMB REPLACEMENT AND A SINGLE REPAIR OF ALL THE INNNER SKIN EXCEPT THE MONOLITHIC AREA.  IF THE REPAIRS HAVE BEEN PERFORMED IAW TASK 53-15-11-300-801-A01, THE ANOMALIES ARE: THE 3 PRE-PREG LAYERS OVERLAP THE 3 ORIGINAL LAYERS WITHOUT THE 15 MM+/-3 REQUIRED STEPS; THERE IS NO ADHESIVE FILM AND AN UNKNOWN PRE-PREG HAS BEEN USED; THE SMALLER DISTANCE BETWEEN REPAIRS IS 10 MM INSTEAD OF 150 MM MAXI.  IF THE REPAIRS HAVE BEEN PERFORMED IAW TASK 53-15-11-300-808-A01,THE MAXIMAL REPAIR DIAMETER SHALL BE 500 MM WHEREAS THE REPAIR AREA IS ON ALL THE SHELL SANDWICH AREA.  ALL THE LIGHTNING ARRESTER STRIPS ARE NOT IAW TASK 53-15-11-300-802-A01 & SUBTASK 53-15-11-350-010-A01:
